# SDR CA160216008

- Difficulty date: February 7, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Hawbee 4000
- Engine: Pwc PW308A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT WAS FLYING AT 43000 FT, WHEN THE PILOT EXPERIENCED FADEC FAULT BLUE WARNING THEN FADEC FAULT YELLOW WITH THE EVENTUAL UNCOMMANDED IN FLIGHT SHUTDOWN. THE AIRCRAFT WAS DIVERTED AND LANDED. TROUBLESHOOTING ONGOING.
